Open Access

Representations of the $q$-deformed algebra U$_q$(so$_4$) for $q$ a root of unity


Full Text

Coming Soon.





Article Information

TitleRepresentations of the $q$-deformed algebra U$_q$(so$_4$) for $q$ a root of unity
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 3, 39-44
MathSciNet MR1772630
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. Havlíček, A. U. Klimyk, and E. Pelantová, Representations of the $q$-deformed algebra U$_q$(so$_4$) for $q$ a root of unity, Methods Funct. Anal. Topology 4 (1998), no. 3, 39-44.


BibTex

@article {MFAT44,
    AUTHOR = {Havlíček, M. and Klimyk, A. U. and Pelantová, E.},
     TITLE = {Representations  of  the  $q$-deformed  algebra  U$_q$(so$_4$)  for  $q$  a  root  of  unity},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {3},
     PAGES = {39-44},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=44},
}


All Issues